JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 85
Generalized Newton-Like Inequalities

    Authors: Jianhong Xu,  
    Keywords: Elementary symmetric functions, Newton's inequalities, Generalized Newton-like inequalities.  
    Date Received: 15/02/08  
    Date Accepted: 29/08/08  
    Subject Codes:

05A20, 26D05, 30A10.

    Editors: Constantin P. Niculescu,  

The notion of Newton--like inequalities is extended and an inductive approach is utilized to show that the generalized Newton-like inequalities hold on elementary symmetric functions with self-conjugate variables in the right half-plane.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login